Marik, Robert (2005) Asymptotic estimates for PDE with p-Laplacian and damping. Electronic Journal of Qualitative Theory of Differential Equations, 2005 (5). pp. 1-6. ISSN 1417-3875
|
Text
p213.pdf Download (124kB) | Preview |
Official URL:
http://www.math.u-szeged.hu/ejqtde/p213.pdf
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
Depositing User: | Kotegelt Import |
Date Deposited: | 21 Mar 2015 10:25 |
Last Modified: | 21 Mar 2015 10:25 |
URI: | http://real.mtak.hu/id/eprint/22774 |
Actions (login required)
![]() |
Edit Item |